# SDR 05FDEA03928

- Difficulty date: November 21, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Inlet Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG NOSE INLET COWL INTERIOR AFT BULKHEAD CHORD ANGLE IS CRACK AT 7 O`CLOCK POSITION CAN BE VIEWED FROM OUTBOARD SIDE.  REMOVED AND REPAIRED CRACKED CHORD ANGLE IAW DC10 SRM 54-11-00 FIG 1C VOL 1.  N/R N00405, W/O N/R 00030375.
